# SDR CA080801003

- Difficulty date: July 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 68,798 hours
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE AIRCRAFT WAS IN CRUISE ENROUTE, THE ACFT EXPERIENCED AN UNCOMMANDED POWER LOSS, DECELERATING TO FLIGHT IDLE. THE CREW SELECTED NR 2 THRUST TO IDLE AND THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. THE ACFT FERRIED FOR ENGINE REPLACEMENT.
